Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have chaffed penis. No medication till now. Haven't had intercourse also. What to do?

My boyfriend is very nervous about a chaffed penis which has redness and chaffing. He has not had intercourse in a long time with a woman, however he has masturbated and has not had this problem. I know I have no std's and am very concerned, as he is very worried....and so am I now. We did use KY for sensitive skin. Could he be having a reaction to that?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns for your boyfriend. I believe that you might be having this issue at the moment due to having problems with your boyfriend having chaffed penis. You did the right thing by using KY for sensitive skin. It may also be helpful for your boyfriend to consult a qualified dermatologist who can help deal with the actual underlying condition, as chaffed skin is only a symptom. If you are afraid that he might be having an STI (sexually transmitted infection), I believe that letting your boyfriend know and accompanying him to a qualified doctor who can give the right medication after appropriate testing will be necessary.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor